On the tangent space of a weighted homogeneous plane curve singularity
J. Korean Math. Soc. 2020 Vol. 57, No. 1, 145-169
Published online January 1, 2020
Mario Mor\'an Ca\~n\'on, Julien Sebag
Universit\'e de Rennes; Universit\'e de Rennes
Abstract : Let $k$ be a field of characteristic 0. Let $ \scr C=\Spec(k[x,y]/\langle f\rangle)$ be a weighted homogeneous plane curve singularity with tangent space $\pi_\scr C\colon T_{\scr C/k}\rightarrow \scr C$. In this article, we study, from a computational point of view, the Zariski closure $\scr G(\scr C)$ of the set of the 1-jets on $\scr C$ which define formal solutions (in $F[[t]]^2$ for field extensions $F$ of $k$) of the equation $f=0$. We produce Groebner bases of the ideal $\mathcal{N}_1(\scr C)$ defining $\scr G(\scr C)$ as a reduced closed subscheme of $T_{\scr C/k}$ and obtain applications in terms of logarithmic differential operators (in the plane) along $ \scr C$.
Keywords : Jet and arc scheme, derivation module, curve singularity
MSC numbers : 14E18, 32S05,13P10
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd